# SDR C2XA04SH160

- Difficulty date: March 15, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- Aircraft time: 11,550 hours, 8,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 14522460015
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE AFT LEFT CENTER DIGITAL STRAP WAS FOUND TO BE CORRODED AT FRAME 16 TO FRAME 18.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED DIGITAL STRAP IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
